# SDR ASOA2015102713978

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,847 hours, 12,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRJ LINE CHECK FOUND LT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  EXTERIOR EMERGENCY LIGHTS,  ACFT NOT OPERATED AT NIGHT.  LEFT AFT OVERWING EVERGENCY LIGHT OPS CHECKS GOOD IAW MM 33-51-00 PLACARD REMOVED.
